# SDR ASAA2021050734781

- Difficulty date: May 7, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,155 hours, 16,184 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Overheat Detect
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENG OVERHEAT DETECTOR "A" INOP, FAULT LT ILLUMINATED. GROUNDED - YES. REMOVED ENGINE & APU FIRE DETECTION CONTROL MODUEL (M279). RESISTANCE CKS FOR A-LOOP PINS 24 & 25 D1002 SHOWS 70 OHMS. DURING SHAKE DOWN OF A-LOOP HARNESS, TERMINAL BROKE FROM UPPER FAN DETECTOR. TERMINATE NEW LUGS AT UPPER FAN DETECTOR A-LOOP. RESISTANCE STILL SHOW HIGH, TAPPING ON LEFT CORE DETECTOR AND SHAKING MW0325, RESISTANCE FLUCTUATES DOWN TO 2.9 OHMS. REINSTALLED M279. FIRE TEST NORMAL. CONDUCTED ENG/APU FIRE DETECTION BITE TEST WITH NO FAULTS FOUND.
